# SDR SWIA200617420

- Difficulty date: November 27, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 10,510 hours, 9,090 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 02350H3042
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER (RIGHT) SIDE WINDOW CRACKED.  REPLACED THE CO-PILOT'S SIDE WINDOW IAW MM 56-12-01 AND RII CARD 56-220-100.  OPERATIONAL CHECKS GOOD.
